Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A projection theorem and tangential boundary behavior of potentials


Authors: Kohur GowriSankaran and David Singman
Journal: Proc. Amer. Math. Soc. 129 (2001), 397-405
MSC (2000): Primary 31B25
Published electronically: August 29, 2000
MathSciNet review: 1694863
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

Let $L_k$ be the Weinstein operator on the half space, $\mathbb{R}^n_+$. Suppose there is a sequence of Borel sets $A_j \subset \mathbb{R}^n_+$ such that a certain tangential projection of $A_j$ onto $\mathbb{R}^{n-1}$ forms a pairwise disjoint subset of the boundary. Let $\nu$ be a finite test measure on the boundary for a specific non-isotropic Hausdorff measure. The measure $\nu$ is carried back to a measure $\lambda$on a subset of $\bigcup A_j$ by the projection. We give an upper bound for the Weinstein potential corresponding to the measure $d\lambda / x_n$ in terms of a universal constant and a Weinstein subharmonic function. We use this upper bound to deduce a result concerning tangential behavior of Weinstein potentials at the boundary with the exception of sets on the boundary of vanishing non-isotropic Hausdorff measure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 31B25

Retrieve articles in all journals with MSC (2000): 31B25


Additional Information

Kohur GowriSankaran
Affiliation: Department of Mathematics, McGill University, Montreal, Quebec, Canada H3A 2K6
Email: gowri@math.mcgill.ca

David Singman
Affiliation: Department of Mathematics, George Mason University, Fairfax, Virginia 22030
Email: dsingman@osf1.gmu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05524-6
PII: S 0002-9939(00)05524-6
Keywords: Weinstein equation, Littlewood theorem, Weinstein potential, non-isotropic Hausdorff measure, boundary behavior, minimal fine limit
Received by editor(s): August 27, 1998
Received by editor(s) in revised form: April 9, 1999
Published electronically: August 29, 2000
Communicated by: Albert Baernstein II
Article copyright: © Copyright 2000 American Mathematical Society